# SDR YENA2022072900726

- Difficulty date: July 28, 2022
- Submitted: July 29, 2022
- Operation: Air carrier
- Aircraft: N317JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 363
- Aircraft time: 31,697 hours, 20,726 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Sensor
- Part number: 17073207901
- Part serial: 3E1524C5008
- Condition: Out Of Adjust
- Location: Nlg-E190-St-Eq
- Part time: 6 hours, 3 cycles
- Stage of operation: LD
- How discovered: V
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

FLT#1106, ORD-JFK. (AIRCRAFT DECLARED AN EMERGENCY) ' ON GEAR EXTENSION (STEER FAIL) MSG PERFORMED MISSED APPROACH FROM QRH, LANDED A/C WITH NO STEERING; FOUND FAULT CODE 32530103NWS; TROUBLESHOT PER FIM TASK 32-53-00-810-810A. FOUND NWS FEEDBACK SENSORS OUT OF ADJUSTMENT, UNABLE TO ADJUST. R7R FEEDBACK SENSORS #1 AND #2 REF AMM 32-53-09. REF TSI 42051 WO 1192247 FOR PART TRANSACTIONS. PERFORMED TAXI STEERING CHECK NO FAULTS NOTED. OK FOR CONTINUED SERVICE. '
